Matrix Science Mathematic (MSMK)

Generalized Bi-ideal of Ordered Semigroup Related to Intuitionistic Fuzzy Point

January 12, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

Generalized Bi-ideal of Ordered Semigroup Related to Intuitionistic Fuzzy Point

Journal: Matrix Science Mathematic (MSMK)
Author: Hidayat Ullah Khan, Asghar Khan and Faiz Muhammad Khan and Yongjin Li

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2017.09.15

Intuitionistic fuzzy generalized bi-ideals play an important role in the study of ordered semigroups. In this paper, we try obtain more general form of intuitionistic fuzzy generalized bi-ideal of an ordered semigroup. The concept of (∈, ∈ ∨qk)-intuitionistic fuzzy generalized bi-ideal is introduced and several related properties are investigated. We show that in regular and left weakly regular ordered semigroups the concepts of (∈, ∈ ∨qk)-intuitionistic fuzzy generalized biideal and (∈, ∈ ∨qk)-intuitionistic fuzzy bi-ideal coincide.
Pages 09-15
Year 2017
Issue 1
Volume 1

Download